# SDR C2XA99CL078

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE-MSP - FLT 4059 - THE CREW REPORTED THAT ON TAKEOFF ROLL THE 'ENGINE 2 REV DISAGREE' WARNING APPEARED, THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL 78-34-00 CONTROL NUMBER 184857.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
